Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online
Ask a Urologist   »  

Taking antibiotic for bacterial infection. Started itching on penis. How to treat this?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
My boyfriend is experiencing an XXXXXXX penis itch. There is no rash on his penis and it does not hurt to urinate. I had a bacteria infection that is being treated with antibiotics. Did I give him the itch?
Posted Fri, 19 Apr 2013 in Penis Problems
Answered by Dr. Jonas Sundarakumar 31 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

An XXXXXXX itch in the penis is indicative of a genito-urinary infection. It is possible that you could have transmitted the infection to your partner.

It is advisable for your boyfriend to have a physical examination and a urine test done in order to confirm the presence of an infection, so that appropriate antibiotics can be started. It is important that both of you get properly treated because there can be a possibility of cross-infection from one person to another.

Wish you all the best.

Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor